Tinnitus from Azithromycin and Pimecrolimus — Help!

Discussion in 'Introduce Yourself' started by Nick116, Jun 24, 2020.

    1. Nick116
      Insomnious

      Nick116 Member

      Location:
      Brighton (UK)
      Tinnitus Since:
      11/2012
      Cause of Tinnitus:
      Ear Infection (2012), Azithromycin (2020), AZ Vaccine (2021)
      Hi,

      I thought I'd introduce myself, I've been reading lots of posts lately and a little worried about my new tinnitus.

      I'm Nick from Brighton in the UK and 6 weeks ago I took 1 x 500mg Azithromycin tablet and a week of 1mg Pimecrolimus cream for Acne. I wish I hadn't! The tinnitus began immediately so I stopped the antibiotics but thought the cream was ok... little did I know that one of the common side effects is changes to hearing.

      I've had tinnitus before, about 7 years ago and that faded into the background and I went through hell for about 12 months trying to sleep and get away from the anxiety and depression spiral. I'm back there right now :-(.

      I'm not sure if anyone else has taken this combo but I'm getting a high pitch in both ears which suddenly starts and then slowly increases in pitch and then goes away. It does this more when I lie down and is not there all the time, coming and going throughout the day. In my right ear it's aggravated my existing tinnitus and it now sounds like a quiet refrigerator but goes up and down if I've had bad sleep/stressed/depressed etc. I also get a strange whooshing/brain fuzz sound that come and goes a few times a day but has been lessening in recent weeks.

      It's all very odd and I can't put my finger on it. There's so much going on that masking it at night is a fight! And I now have 3 sound machines in my room (Rain, a really good YouTube tinnitus track and a constant frequency noise to stop the up and down frequency change).

      Extremely Powerful Tinnitus Sound Therapy |...


      I've managed to habituate to my last tinnitus but that was simple and in one ear and I'm worried that I won't this time around, or that this just won't go away now. Is 5 weeks a little early to worry?

      Hope to hear from some of you who've had a similar experience and maybe a little support/help.

      Nick @cryingforhelp!
       
    2. Michael24

      Michael24 Member

      Tinnitus Since:
      4/20/2021
      Cause of Tinnitus:
      Azithromycin
Loading...

Share This Page